# SDR GTIA030337

- Difficulty date: April 14, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID CARGO FS 690 STATION STRINGER 30-29L SKIN CORRODED.  AFTER FURTHER EVALUATION, MORE DAMAGE FOUND ON EXTERNAL SKIN.  FABRICATED EXT DOUBLER.  FABRICATED INT DOUBLER.  INSTALLED REPAIR DOUBLERS.  (M)
